| Model Number |
0277096326 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a total hip replacement procedure, the blade broke at the mount.It was also reported that there were no adverse consequences as a result of this event.There was a surgical delay with no impact to the patient.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
B5: updated to confirm there was no delay as a result of this event.
Event or Problem Description
It was reported that during a total hip replacement procedure, the blade broke at the mount.It was also reported that there were no adverse consequences as a result of this event.There was a surgical delay with no impact to the patient.It was further reported that the procedure was completed successfully.It was subsequently reported that there was no delay as a result of this event.